| Catalog Number |
EC-05400-E |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "unable to inject fluid after placement in patient, clogged line".No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).Retraction: disgussion with the complaints team and an additional review of the information in this complaint indicates that this was not a reportable event, thus, the initial mdr submitted on (08/15/2024) and also the follow iup mdr submitted on (09/09/2024) should be retracted.Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description